Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: RE:Serzone side effects and weight gain JammyD

Posted by Joy on January 20, 2001, at 8:45:27

In reply to Re: RE:Serzone side effects and weight gain, posted by JammyD on January 19, 2001, at 20:58:38

Jammy,
I had the same exact problem on Serzone regarding agitation as you did. My girlfriend is on Prozac 11 years with no weight gain at all. I had crying jags, agitation and bad insomnia on Serzone. I am on Prozac now [just started after disappointment with Zoloft] and I feel good. I don't think Serzone works for a lot of people, but Prozac does [just my opinion]. I hope things work out for you.
Joy


> Hi Rayanna:
>
> I've been on Serzone for about 2 months now and have gained at least 10lbs. It's a mess. I am more agitated than I ever have been and easily aggravated (not to mention growing out of my clothes at a record pace). I am going back to my docs this week to ask to be taken off it.
>
> I was on prozac for almost 10 years with NO weight gain from it (from being a non-stop eating chicky, yes!) and I wonder if either I shouldn't go back to it or something else.
>
> < sigh >


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Joy thread:51951
URL: http://www.dr-bob.org/babble/20010111/msgs/52076.html